EconPapers    
Economics at your fingertips  
 

On the relation between -Hessians and second-order epi-derivatives

Robert Mifflin and Claudia Sagastizabal

European Journal of Operational Research, 2004, vol. 157, issue 1, 28-38

Date: 2004
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(03)00511-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:157:y:2004:i:1:p:28-38

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:157:y:2004:i:1:p:28-38